# SDR V0XR201303100177

- Difficulty date: March 7, 2013
- Submitted: March 10, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 31,044 hours, 23,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522466009
- Condition: Damaged
- Location: Zone 100
- Part time: 31,044 hours, 23,554 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 5125 IS DAMAGED.  R & R FLOORBEAM IAW SRM 51-40-02, CPM 51-04-00, 51-21-04,51-21-05, AND 51-21-06.
